Return to the Menopause Forum | Post a Follow-Up

 o
Menopause symptoms on bcp?

Posted by Tammy2564 (My Page) on
Wed, Sep 4, 13 at 16:09

About three years ago, my doctor put me back on bcp to control heavy periods caused by perimenopause. I had some other symptoms, but nothing not manageable. The idea was that I'd go off bcp at 50, and if I didn't have a period we'd know I was in menopause. Over the last 8-10 months, my symptoms have gotten much worse. Hot flashes, night sweats, fatigue, difficulty concentrating, "fuzzy thought." I saw a new gyn yesterday, and she said I shouldn't be experiencing these symptoms if I'm on the pill. I have a history of depression and take Effexor XR 75mg. She said the symptoms are also characteristic of depression or anxiety. I'm not sure about anxiety, but I don't feel depressed! I'm scheduled for an FSH test at the end of my next week of placebo pills. Has anyone else had the experience of increased menopausal symptoms while on the pill, or am I really just crazy? My new doc assured me that "crazy" is not a clinical diagnosis. :) I'll be 50 in five months.


Follow-Up Postings:

 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here